# SDR ASAA2018052824820

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 10,459 hours, 3,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 EXIT SIGN CAME OFF. GROUNDED - YES. RESECURED ROW 16 EXIT SIGN REF AMM 33-51-00. A/C OK BACK FOR SERVICE.
